# SDR DL757100269

- Difficulty date: November 12, 2009
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N612DL
- Make and model: Boeing 757232
- Aircraft serial: 22819
- Aircraft time: 75,013 hours, 37,373 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 1640 Rbl42
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR FRAME WEB AT STA 1640 FWD SIDE RBL 42 IS CRACKED AND FASTENER IS MISSING/ ACCOMPLISHED ERA 478213-14 REV ORIGINAL AT SAA SAT REF NON ROUTINE CARD 142468.
